Yan, X.G. and Dai, G.Z. (1999) Stability Analysis and Estimation of the Parametric Robust Space of a Nonlinear Composite System. IMA Journal of Mathematical Control and Information, 16 (4). pp. 353-362.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this paper, by exploiting differential geometric theory, the problem of robust stability of nonlinear composite systems is transformed to the corresponding problem of a class of nonlinear composite systems possessing linear isolated subsystems. Then, some criteria of robust stability are shown, and a method of dealing with general interconnections is presented. Finally, an example is introduced to illustrate our result and a method of estimating the parametric robust space of nonlinear composite systems.
|Uncontrolled keywords:||Nonlinear composite systems, Asymptotic stability, Robustness|
|Subjects:||T Technology > TJ Mechanical engineering and machinery > Control engineering|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems|
|Depositing User:||Jenny Harries|
|Date Deposited:||26 Apr 2011 13:06|
|Last Modified:||26 Apr 2011 13:06|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/27732 (The current URI for this page, for reference purposes)|
- Depositors only (login required):